# SDR UALA2013030401265

- Difficulty date: March 3, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 66,246 hours, 9,447 cycles
- Engine: Pwa PW40903
- Engine time: 66,277 hours, 9,450 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Vane
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS 1 STG VANE ID PLATFORM FILLET RADIUS BURN THRU LOCATED 3 O'CLOCK POSITION THAT EXCEEDS ADDITIONAL REDUCED INSPECTION LIMITS PER MM 72-00-00.   REPLACED NR 2 ENGINE IAW AMM.
